# SDR PIDA08006

- Difficulty date: January 4, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26240
- Aircraft time: 18,140 hours, 12,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED SEVERAL EMERGENCY EXIT LIGHTS INOP.  RELAMPED AND REPLACED BATTERY PACKS PER MM 33-51-06 AND 33-51-07.  LIGHTS OPS CHECKED GOOD PER MM 33-51-00.
